List of Papers





Submitted Papers
  1. Types of triangle and the impact on domination and k-walks, submitted. (with G. Brinkmann, K. Ozeki, and N.V. Cleemput)   pdf file
  2. 3-dynamic coloring of planar triangulations, submitted. (with Y. Asayama, Y. Kawasaki, S.J. Kim and A. Nakamoto)   pdf file
  3. A Sufficient condition for DP-4-colorability, submitted. (with S.J. Kim)   arxiv: 1709.09809
  4. A note on a Brooks' type theorem for DP-coloring, submitted. (with S.J. Kim)   arxiv: 1709.09807
  5. Every 4-connected graph with crossing number 2 is hamiltonian, submitted. (with C. Zamfirescu)   pdf file
  6. [a, b]-Factors of graphs on surfaces, submitted. (with R. Matsubara, H. Matsuda, N. Matsuo, and K. Noguchi)   pdf file
  7. Extension to 3-colorable triangulations, submitted. (with A. Nakamoto, and K. Noguchi)   pdf file
  8. Hamiltonian properties of polyhedra with few 3-cuts - A survey, submitted. (with N. Van Cleemput, and C.T. Zamfirescu)
  9. Pairs of forbidden subgraphs and 2-connected supereulerian graphs submitted. (with R. Cada, L. Xiong and K. Yoshimoto)   pdf file
  10. Hamiltonicity of planar graphs with a forbidden minor, submitted. (with M.N. Ellingham, E.A. Marshall, and S. Tsuchiya)   arxiv: 1610.06558
  11. Decomposing planar cubic graphs, submitted. (with A. Hoffmann-Ostenhof and T. Kaiser)   arxiv: 1609.05059
  12. Characterizations of edge-colorings of complete graphs that forbid certain rainbow subgraphs, submitted. (with R. Bass, C. Magnant, and B. Pyron)   pdf file
  13. On upper bounds for the independent transversal domination number submitted. (with C. Brause, M. Henning, I. Schiermeyer and E. Vumar)
  14. Orientations of Graphs Avoiding Given Lists on Out-degrees, submitted. (with S. Akbari, M. Dalirrooyfard, K. Ehsani and R. Sherkati)   pdf file
  15. Spanning bipartite quadrangulations of even triangulations, submitted. (with A. Nakamoto, and K. Noguchi)   pdf file
  16. Book embedding of graphs on the projective plane, submitted. (with A. Nakamoto, and T. Nozawa)   pdf file
  17. On Homeomorphically Irreducible Spanning Trees in Cubic Graphs, submitted. (with A. Hoffmann-Ostenhof and K. Noguchi)   arxiv: 1507.07689
  18. A new approach towards a conjecture on intersecting three longest paths, submitted. (with S. Fujita, M. Furuya, and R. Naserasr)   arxiv: 1503.01219
  19. Sufficient conditions for the existence of a path-factor which are related to odd components, submitted. (with Y. Egawa, and M. Furuya)   arxiv: 1705.08592
  20. Highly edge-connected factors using given lists on degrees, submitted. (with S. Akbari and M. Hasanvand)
  21. A degree sum condition on the order, the connectivity and the independence number for Hamiltonicity submitted. (with S. Chiba, M. Furuya, M. Tsugaki and T. Yamashita)   pdf file
Accepted Papers
  1. Plane triangulations without spanning Halin subgraphs II, to appear in SIAM J. Discrete Math. (with G. Chen, H. Enomoto, and S. Tsuchiya)   pdf file
  2. Grunbaum colorings of even triangulations on surfaces, to appear in J. Graph Theory. (with M. Kotrbcik, N. Matsumoto, B. Mohar, A. Nakamoto, K. Noguchi, and A. Vodopivec)   pdf file
Published Papers
  1. On dominating even subgraphs in cubic graphs, SIAM J. Discrete Math. 31 (2017) 890--907. (with R. Cada, S. Chiba, and K. Yoshimoto)   pdf file
  2. On two conjectures about the proper connection number of graphs, Discrete Math. 340 (2017) 2217--2222. (with F. Huang, X. Li, Z. Qin and C. Magnant)   pdf file
  3. Coloring of locally planar graphs with one color class small, Australasian J. Combin. 67 (2017) 101--118. (with A. Nakamoto)   journal page
  4. Matching extension missing vertices and edges in triangulations of surfaces, J. Graph Theory 85 (2017) 249--257. (with K. Kawarabayashi and M.D. Plummer)   pdf file
  5. A characterization of $K_{2,4}$-minor-free graphs, SIAM J. Discrete Math. 30 (2016) 955--975. (with M.N. Ellingham, E.A. Marshall, and S. Tsuchiya)   arxiv: 1409.4632
  6. Cyclic 4-colorings of graphs on surfaces, J. Graph Theory 82 (2016) 265--278. (with A. Nakamoto, and K. Noguchi)   pdf file
  7. 5-connected toroidal graphs are Hamiltonian-connected, SIAM J. Discrete Math. 30 (2016) 112--140. (with K. Kawarabayashi)   pdf file
  8. $m$-dominating $k$-trees of graphs, Discrete Math. 339 (2016) 729--736. (with M. Kano, M. Tsugaki, and G. Yan)   pdf file
  9. Decomposing plane cubic graphs, European J. Combin. 52A (2016) 40--46. (with D. Ye)   pdf file
  10. Extension to even triangulations, SIAM J. Discrete Math. 29 (2015) 2075--2087. (with A. Nakamoto, and K. Noguchi)   pdf file
  11. Plane triangulations without spanning Halin subgraphs : Counterexamples of Lovasz-Plummer conjecture on Halin graphs, SIAM J. Discrete Math. 29 (2015) 1423--1426. (with G. Chen, H. Enomoto, and S. Tsuchiya)   pdf file
  12. Equivalence of Jackson's and Thomassen's conjectures, J. Combin. Theory Ser. B 114 (2015) 124--147. (with R. Cada, S. Chiba, P. Vrana and K. Yoshimoto)   pdf file
  13. Spanning trees with vertices having large degrees, J. Graph Theory 79 (2015) 213--221. (with Y. Egawa)   pdf file
  14. A toughness condition for a spanning tree with bounded total excesses, Graphs and Combin. 31 (2015) 1679--1688.   pdf file
  15. Spanning $k$-forests with large components in $K_{1,k+1}$-free graphs, Graphs and Combin. 31 (2015) 1659--1677. (with T. Sugiyama)   pdf file
  16. The existence of semi-colorings in a graph, Graphs and Combin. 31 (2015) 1397--1401. (with M. Furuya, and M. Kamada)
  17. The chromatic index of a claw-free graph whose core has maximum degree 2, Graphs and Combin. 31 (2015) 805--811. (with S. Akbari and M. Ghanbari)
  18. 4-connected projective-planar graphs are hamiltonian-connected, J. Combin. Theory Ser. B 112 (2015) 36--69. (with K. Kawarabayashi)   pdf file
  19. Every 5-connected planar triangulation is 4-ordered Hamiltonian, J. Algebra Combin. Discrete Structures and Applications 2 (2015) 37--42.   pdf file
  20. A shorter proof of Thomassen's theorem on Tutte paths in plane graphs, SUT J. Math. 50 (2014) 417--425.   pdf file
  21. ${0,2}$-degree free spanning forests in graphs, Discrete Math. 338 (2015) 1226--1231. (with S. Akbari, A. Rezei, R. Rotabi and S. Sabour)   pdf file
  22. 2-factors with bounded number of components in claw-free graphs, Discrete Math. 338 (2015) 793--808. (with Z. Ryjacek and K. Yoshimoto)   pdf file
  23. Spanning k-trees of bipartite graphs, Electron. J. Combin. 22 (2015) #P1.13. (with M. Kano, K. Suzuki, M. Tsugaki and T. Yamashita)   journal page
  24. A relationship between Thomassen's conjecture and Bondy's conjecture, SIAM J. Discrete Math. 29 (2015) 26--35. (with R. Cada, S. Chiba, P. Vrana and K. Yoshimoto)   pdf file
  25. Spanning closed walks and TSP in 3-connected planar graphs, J. Combin. Theory Ser. B 109 (2014) 1-33. (with K. Kawarabayashi)   pdf file
  26. On the ratio of the domination number and the independent domination number in graphs, Discrete Appl. Math. 178 (2014) 157--159. (with M. Furuya, and A. Sasaki)   pdf file
  27. A sufficient and necessary condition for the existence of a spanning tree with specified vertices having large degrees, Combinatorica 34 (2014) 47--60. (with Y. Egawa)   pdf file
  28. Improved upper bounds for Gallai-Ramsey numbers of paths and cycles, J. Graph Theory 75 (2014) 59--74. (with M. Hall, C. Magnant and M. Tsugaki)   pdf file
  29. Spanning trees with a bounded number of branch vertices in a claw-free graph, Graphs and Comin. 30 (2014) 429--437. (with H. Matsuda and T. Yamashita)   pdf file
  30. 2-edge-Hamiltonian-connectedness of 4-connected plane graphs, Europ. J. Combin. 35 (2014) 432--448. (with P. Vrana)   pdf file
  31. Forbidden subgraphs generating almost the same sets, Combin. Probab. Comput. 22 (2013) 733--748. (with S. Fujita and M. Furuya)   pdf file
  32. A simpler proof for the two disjoint odd cycles theorem, J. Combin. Theory Ser. B 103 (2013) 313--319. (with K. Kawarabayashi)   pdf file
  33. Spanning trees with bounded maximum degrees of graphs on surfaces, SIAM J. Discrete Math. 27 (2013) 422--435.   pdf file
  34. {4,5} is not coverable: a counterexample to Kaiser-Skrekovski conjecture, SIAM J. Discrete Math. 27 (2013) 141--144. (with R. Cada, S. Chiba, P. Vrana and K. Yoshimoto)   pdf file
  35. Hamiltonian cycles in bipartite toroidal graphs with a partite set of degree four vertices, J. Combin. Theory Ser. B 103 (2013) 46--60. (with J. Fujisawa and A. Nakamoto)   pdf file
  36. Forbidden induced subgraphs for near perfect matchings, Discrete Math. 313 (2013) 1267--1280. (with K. Ota and G. Sueiro)
  37. Spanning trees in 3-connected $K_{3,t}$-minor-free graphs, J. Combin. Theory Ser. B 102 (2012) 1179--1188. (with K. Ota)   pdf file
  38. Book embedding of toroidal bipartite graphs, SIAM J. Discrete Math 26 (2012) 661--669. (with A. Nakamoto and K. Ota)   pdf file
  39. Hamiltonian cycles in bipartite quadrangulations on the torus, J. Graph Theory 69 (2012) 143--151. (with A. Nakamoto)   pdf file
  40. Claw-free graphs and 2-factors that separate independent vertices, J. Graph Theory 69 (2012) 251--263. (with R.J. Faudree, C. Magnant and K. Yoshimoto)   pdf file
  41. 2-factors and independent sets on claw-free graphs, Discrete Math 312 (2012) 202--206. (with R. Kuzel and K. Yoshimoto)   pdf file
  42. Length of longest cycles in a graph whose relative length is at least two, Graphs and Comin. 28 (2012) 859--868. (with T. Yamashita)   pdf file
  43. Partitioning graphs into paths and cycles, Journal of Combinatorics 3 (2012) 135--161. (with C. Magnant)   pdf file
  44. Spanning trees with small number of leaves in a claw-free graph, Ars Combinatoria 103 (2012) 137--154. (with M. Kano, A. Kyaw, H. Matsuda, A. Saito and T. Yamashita)   pdf file
  45. 2- and 3-factors of graphs on surfaces, J. Graph Theory 67 (2011) 306--315. (with K. Kawarabayashi)   pdf file
  46. Forbidden induced subgraphs for star-free graphs, Discrete Math. 311 (2011) 2475--2484. (with J. Fujisawa, K. Ota and G. Sueiro)   pdf file
  47. A note on total excess of spanning tree, AKCE International Journal of Graphs and Combinatorics 8 (2011) 97--103. (with Y. Ohnishi and K. Ota)   pdf file
  48. Dominating cycles in triangle-free graphs, Ars Combinatria 98 (2011) 173--182. (with T. Yamashita)   pdf file
  49. Spanning trees -- A survey, Graphs and Comin. 27 (2011) 1--26. (with T. Yamashita)   pdf file
  50. Non-separating subgraphs after deleting many disjoint paths, J. Combin. Theory Ser. B 101 (2011) 54--59. (with K. Kawarabayashi)   pdf file
  51. The independence number condition for the existence of a spanning $f$-tree, J. Graph Theory 65 (2010) 173--184. (with H. Enomoto)   pdf file
  52. 4-connected triangulations and 4-orderedness, Discrete Math. 310 (2010) 2271--2272. (with R. Mukae)   pdf file
  53. A simple algorithm for 4-coloring 3-colorable planar graphs, Theoretical Computer Science 411 (2010) 2619--2622. (with K. Kawarabayashi)   pdf file
  54. Set-orderedness as a generalization of $k$-orderedness and cyclability, Discrete Math. 310 (2010) 2310--2316. (with K. Ishii and K. Yoshimoto)   pdf file
  55. A spanning tree with high degree vertices, Graphs Combin. 26 (2010) 591--596. (with T. Yamashita)   pdf file
  56. Rainbow generalizations of Ramsey theory: a survey, Graphs Combin. 26 (2010) 1--30. (with S. Fujita and C. Magnant)
  57. A $k$-tree containing specified vertices, Graphs Combin. 26 (2010) 187--205. (with S. Chiba, R. Matsubara and M. Tsugaki)
  58. A degree sum condition for graphs to be prism hamiltonian, Discrete Math. 309 (2009) 4266--4269.
  59. On relative length of longest paths and cycles, J. Graph Theory 62 (2009) 279--291. (with M. Tsugaki and T. Yamashita)
  60. Hamilton cycles and dominating cycles passing through a linear forest, Discrete Math. 309 (2009) 1584--1592. (with T. Yamashita)
  61. Long cycles in graphs without hamiltonian paths, Discrete Math. 308 (2008) 5899--5906. (with K. Kawarabayashi and T. Yamashita)
  62. A degree sum condition concerning the connectivity and the independence number of a graph, Graphs and Combin. 24 (2008) 469--483. (with T. Yamashita)
  63. A note on a longest cycle which is vertex dominating, AKCE International Journal of Graphs and Combinatorics 4 (2007) 233--243. (with H. Matsumura and T. Sugiyama)
Refereed Conference Proceedings
  1. 4-connected projective-planar graphs are hamiltonian-connected, to appear in Proceedings of ACM-SIAM Symposium on Discrete Algorithms (SODA 2013), 2013 378--395. (with K. Kawarabayashi)
  2. Spanning closed walks and TSP in 3-connected planar graphs, Proceedings of ACM-SIAM Symposium on Discrete Algorithms (SODA 2012), 2012 671--682. (with K. Kawarabayashi)
  3. Hamilton cycles in $4$-connected triangulations of the torus, Proceeding of Eurocomb 11', Electronic Notes on Discrete Mathematics 38 (2011) 493--498. (with K. Kawarabayashi)
  4. Prism hamiltonicity of $3$-connected plane graphs with minimum degree at least $4$, Proceedings of the 7th Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications, 2011.
  5. Spanning trees in $3$-connected $K_{3,t}$-minor-free graphs, Proceeding of Eurocomb 09', Electronic Notes on Discrete Mathematics 34 (2009) 145--149. (with K. Ota)
Preprints
  1. Hamilton cycles in $4$-connected troidal triangulations, (with K. Kawarabayashi)   pdf file   (Version I, updated at 26th March 2011)
Pending Papers
  1. Vertex coloring of graphs by total 2-weightings, submitted. (with J. Hulgan, J. Lehel and K. Yoshimoto)   pdf file
  2. A balanced independence number condition for balanced bipartite graphs to be hamiltonian, (with S. Chiba and M. Tsugaki)   pdf file


Back